# SDR DALA2024070506772

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 72,871 hours, 27,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5620513) ROW 23 EMERGENCY BATTERY PACK NOT WORKING. R&R BATTERY PACK AT ROW 23. ALL EMERGENCY LIGHTS OPERATIVE AND OPS NORMAL AT THIS TIME PER B737 AMM 33-51.
